# SDR CALA2023110603281

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737-900ER
- Aircraft serial: 31655
- Aircraft time: 40,555 hours, 14,416 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 2095C
- Condition: Faulty
- Location: Lh Eng
- Part time: 63,277 hours, 22,168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

LEFT ENG ANTI-ICE INOP AMBER TAI DISPLAYED WITH LEFT ENG ANTI-IC E  SWITCH ON. UPDATED PARTS INFORMATION. REPLACED ANTI-ICE VALVE PER AMM TASK 30-21-11-400-801 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1505412  SN OFF 2095 VALVE, ANTI-ICE  OFF 29-3021-9-0002 2095 ON 29-3021-9-0002 7383 PERFORMED ENGINE COWL ANTI-ICING - OPERATIONAL TEST PER AMM TASK 30-21-00-710-801 OPS CK GOOD
